A Case of Postural Orthostatic Tachycardia Syndrome Secondary to the Messenger RNA COVID-19 Vaccine
"POTS is a syndrome that is difficult to diagnose and often debilitating for the patient. As with the patient discussed in this case, there was a temporal association between the onset of symptoms and the first dose of the mRNA COVID-19 vaccination. Prior to this event, the patient had no significant symptoms, and, therefore, it is our hypothesis that the reason for the patient’s onset of POTS was likely associated with the mRNA vaccine. This is the first case published to date reporting this side-effect profile; there still needs to be more research done on adverse effects due to the new mRNA vaccines."
Read full article:
Reddy S, Reddy S, Arora M. A Case of Postural Orthostatic Tachycardia Syndrome Secondary to the Messenger RNA COVID-19 Vaccine. Cureus. 2021;13(5):e14837. Published 2021 May 4. doi:10.7759/cureus.14837cureus-0013-00000014837